# SDR ASAA2024022348064

- Difficulty date: February 23, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501189
- Condition: Corroded
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT LEFT TRANSITION PANEL HAS SURFACE CORROSION AT 500H +13. GROUNDED - YES. REMOVED CORROSION FROM THE FWD PIT L/H TRANSITION PANEL STA 500H+13 IAW B737-900ER SRM 53-00-53-1A-2.2.D. ORIG THICKNESS IS .040" IAW B737-900ER SRM 53-30-53-01-2. TEBLE 2. REMOVED.015" REMAINING THICKNESS IS .025" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.A.(2). REPAIRED FWD PIT L/H TRANSITION PANEL FROM STA 500H+10 -500I+10 IAW B737-900ER SRM 53-00-53-2R-5.
